# SDR ASAA2022032537782

- Difficulty date: March 25, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 52,967 hours, 15,673 cycles
- Engine: Ge CFM567B24
- System (JASC): 2230 · Auto Throttle System
- Part: Dfgs
- Part number: 8221567102
- Part serial: 40LDKD
- Condition: Faulty
- Location: Flight Compartme
- Part time: 26,064 hours, 8,048 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE. GROUNDED - YES. UNABLE TO DUP./VERIFY DISCREP. W/ A/T TESTS. NO FAULTS LOGGED LAST 3 FLTS, FLTS 4-13 SHOW NUMEROUS FOUND FAULTS. REMOVED/REPLACED MCP PRECAUTIONARY REF. B737-800 AMM 22-11-34. MCP OPS NML REF. SAME AMM. A/T OPS NML REF AMM 22-31-00 OPERATIONAL TEST AND THROTTLE SERVO TESTS.
